# SDR AALA202210117644

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A300*
- Aircraft serial: 5644
- Aircraft time: 28,428 hours, 11,452 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS LAVATORY L DOOR DIFFICULT TO CLOSE AND OPEN. MAINTENANCE REPOSITIONED LAVATORY L DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
